Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 178, NWS Atlanta, GA

March 9, 2024Coweta County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 9, 2024, 7:34 AM EST for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Mar 9, 2024, 7:34 AM EST (12:34 UTC)
Expired
Mar 10, 2024, 7:01 AM EDT
In force
22 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek at Highway 85 near Senoia (LING1). The gauge peaked at 11.47 ft at Mar 9, 2024, 4:00 PM EST.

actionminormoderate5101503/0903/1003/11
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

855 
WGUS42 KFFC 091234
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
734 AM EST Sat Mar 9 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Line Creek near Senoia affecting Coweta, Spalding and Fayette 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued this evening at 745 PM EST.

&&

GAC077-113-255-100045-
/O.NEW.KFFC.FL.W.0178.240309T1234Z-000000T0000Z/
/LING1.1.ER.240309T1206Z.240309T1215Z.000000T0000Z.NO/
734 AM EST Sat Mar 9 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Line Creek near Senoia.

* WHEN...From this morning until further notice.

* IMPACTS...At 10.0 feet, Minor flooding of the natural flood plain 
  begins which primarily affects agricultural and wooded areas. A 
  small dirt utility access road near the Georgia Highway 85 bridge 
  goes underwater.

* ADDITIONAL DETAILS...
  - At 7:15 AM EST Saturday the stage was 10.1 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.


&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$
3 follow-up statements
222 
WGUS82 KFFC 092142
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
442 PM EST Sat Mar 9 2024

...The Flood Warning continues for the following rivers in Georgia...

  Line Creek near Senoia affecting Coweta, Spalding and Fayette 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 545 AM EDT.

&&

GAC077-113-255-100945-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/LING1.1.ER.240309T1206Z.240309T2030Z.000000T0000Z.NO/
442 PM EST Sat Mar 9 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Line Creek near Senoia.

* WHEN...Until further notice.

* IMPACTS...Between 10 feet and 13 feet, Minor flooding of the 
  natural flood plain begins which primarily affects agricultural 
  and wooded areas. A small dirt utility access road near the 
  Georgia Highway 85 bridge goes underwater.

* ADDITIONAL DETAILS...
  - At 4:15 PM EST Saturday the stage was 11.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$
624 
WGUS82 KFFC 100232
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
932 PM EST Sat Mar 9 2024

...The Flood Warning continues for the following rivers in Georgia...

  Line Creek near Senoia affecting Coweta, Spalding and Fayette 
  Counties.

For the Flint River Basin...including Lovejoy, Americus, Peachtree 
City, Fayetteville, Peachtree City, Woolsey, Sharpsburg, Peachtree 
City, Peachtree City, Senoia, Griffin, Orchard Hill, Griffin, 
Molena, Thomaston, Carsonville, Montezuma, Byromville...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

Sunday morning at 1030 AM EDT.

&&

GAC077-113-255-101430-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/LING1.1.ER.240309T1206Z.240309T2030Z.000000T0000Z.NO/
932 PM EST Sat Mar 9 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Line Creek near Senoia.

* WHEN...Until further notice.

* IMPACTS...At 10 feet, Minor flooding of the natural flood plain 
  begins which primarily affects agricultural and wooded areas. A 
  small dirt utility access road near the Georgia Highway 85 bridge 
  goes underwater.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Saturday the stage was 11.3 feet and falling.
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$
258 
WGUS82 KFFC 101101
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
701 AM EDT Sun Mar 10 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Line Creek near Senoia affecting Spalding, Coweta and Fayette 
  Counties.

GAC077-113-255-101215-
/O.CAN.KFFC.FL.W.0178.000000T0000Z-240310T1101Z/
/LING1.1.ER.240309T1206Z.240309T2030Z.240310T1027Z.NO/
701 AM EDT Sun Mar 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Line Creek near Senoia.

* ADDITIONAL DETAILS...
  - At 6:45 AM EDT Sunday the stage was 9.9 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:53 AM EST, 41 minutes earlier.

Area forecast discussion, Mar 9, 6:53 AM EST, 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
653 AM EST Sat Mar 9 2024

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Sunday)
Issued at 414 AM EST Sat Mar 9 2024

Key Messages:

  - Flash Flood Watch remains in effect along a line from Carrol to
    White County and most counties south. Heaviest rain will be in
    central GA, but have maintained flood watch through metro and
    a little eastward given rainfall has yet to end.

  - Slight Risk (2 out of 5) is in effect for east central Georgia.
    Primary risk is a few damaging wind gusts and an isolated tornado
    or two.

Forecast:

Moderate to heavy rainfall with a few embedded Tstorms is ongoing in
areas south of the I-85 corridor, with some of the heaviest rainfall
in central GA just south of line from Columbus to Macon. MRMS
estimates have widespread 1-1.5" rainfall across much of the CWA
except for the far eastern counties with parts of western Georgia
receiving 3+". This has lead to some river flooding, though
thankfully mostly nuisance flooding has been reported in most
areas thus far, with the exception of some areas in central GA
where a flash flood warning is in effect. An additional 0.5" to 1"
with isolated higher amounts will be possible in portions of
central Georgia, and other areas to the north could receive
another quick burst of rainfall to the tune of 0.25" as some
convective elements continue to form. The Flash Flood Watch was
trimmed from NW GA where most all rainfall has come to an end, but
continues otherwise. Watch was continued for metro and areas to
the NE out of abundance of caution given some rainfall still
occurring, but expect that this may be trimmed further before the
current expiration time.

Rain will continue to move to the east, if slowly, through the early
morning hours. The warm front remains just to the south of the CWA
and hasn't progressed northward much thanks to heavy rainfall
reinforcing the cold pool and in situ CAD in place across much of
the CWA. However, thanks to shortwave/TPV that is diving from the
midwest and phasing with the larger trough, jet streak over the CWA
is strengthening, divergence aloft is increasing, and we are seeing
a surface mass response as a secondary low starts to deepen across
MS/AL. This may be enough to push the warm front ever so slowly
north, which will open up portions of central Georgia to surface
based convection this morning into the afternoon. The current
environment is certainly capable of producing QLCS type tornadoes,
with one already observed this morning near KEOX in Dale and Henry
counties in AL. MLCAPE values are hovering near 200 J/kg around the
warm front, with a tongue of better instability creeping in from the
SW. Effective 0-1 SRH values are 300-400 m2/s2, so any updraft that
can get organized will be enhanced by strong rotation. IF the warm
front is able to creep into the CWA, these threats will be in play,
hence the slight risk for today.

Otherwise, the heaviest rain will clear west to east through the
morning. Some showers will remain possible in portions of northern
GA and the mountains as a front begins to move through the area, but
these should remain light. Temperatures tonight will dip into the
30s across north GA as a cooler, drier airmass moves in. Don't
believe it will get cold enough to warrant frost advisory in areas
where the growing season has begun at this time, but will definitely
need to take another look with the afternoon forecast package. Winds
will pick up this afternoon into tonight, but should remain below
advisory criteria.

Tomorrow morning, cloud cover should begin to clear and we may
finally get a chance to start drying out. Cooler airmass settles in
bringing highs down into the 50s and 60s. Have lowered Tds a bit
compared to NBM guidance, but given how much rain we've had, fire
weather shouldn't be a concern.

Lusk

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 414 AM EST Sat Mar 9 2024

At a glance:

- A brief period of cooler temps is possible late this weekend and
into the start of next week; but temps rebound quickly!

- Dry air will return to the area and stick around well into next
week.

-Another system takes aim at the SE by next Friday.

Cool dry air will push in after our weekend storm system.
Temperatures are expected to fall into the mid 30s across central GA
and low 30s across North GA. A few spots could even see some
subfreezing temps on Monday morning, specifically the higher
elevations and northern valleys of North GA. Given the low temps,
areas of patchy frost are possible on Monday morning. An advisory
may be needed as the threat for frost moves into the short term
forecast. Temps gradually start to warm on Tuesday and Wednesday but
conditions will remain dry and depending on how quickly fuels can
dry out we may have some fire weather concerns. Elevated winds
across North GA through Monday may mean efficient drying.

By Thursday a surge of warm air will push into the area driving
temps and dewpoints up out ahead of the next storm system. Highs
will reach well into the 70s across the area, with a few portions of
East Central GA reaching the low 80s! It's to early to tell the
magnitude of the next system or the local impacts it may bring, but
it is spring in the south and as a result thunderstorms are
defiantly possible.

SM/Vaughn

&&

.AVIATION...
(12Z TAFS)
Issued at 643 AM EST Sat Mar 9 2024

Cigs at ATL have dropped into LIFR range with tower going in and
out of clouds this morning. This should persist next few hours
along with on and off SHRA and DZ. Vsbys are MVFR and should
slowly improve as well. Cigs expected IFR by 16-17Z, MVFR by
18-19Z, remaining MVFR through most of TAF period until tomorrow
morning. Winds are on E side currently, but will go somewhat VRB
before expected shift to W side around 16Z-17Z where they will
remain. Speeds will pick up this afternoon 10-15 kts, likely
staying up into the overnight.

//ATL Confidence...12Z Update...
Medium cig timing, high all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          41  59  34  64 /   0   0   0   0
Atlanta         41  56  37  61 /   0   0   0   0
Blairsville     33  49  30  60 /  10   0   0   0
Cartersville    37  56  33  61 /   0   0   0   0
Columbus        45  62  38  66 /   0   0   0   0
Gainesville     40  56  35  64 /   0   0   0   0
Macon           45  62  38  65 /   0   0   0   0
Rome            37  57  32  63 /   0   0   0   0
Peachtree City  40  57  35  63 /   0   0   0   0
Vidalia         49  65  40  65 /  10   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for GAZ014>016-021>025-027-
031>039-042>062-066>076-078>085-089>097-102>109.

&&

SHORT TERM...Lusk
LONG TERM....SM
AVIATION...Lusk
Hazardous weather outlook, Mar 9, 5:01 AM EST, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
501 AM EST Sat Mar 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
501 AM EST Sat Mar 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Flash Flood Watch remains in effect through tonight. Additional
heavy rainfall is ongoing across portions of central Georgia that
should come to an end later this morning. Flash flooding will
remain possible. Flooding of creeks, streams, and rivers is
ongoing in some locations and will continue to expand this
afternoon. Please remember to avoid flooded roadways. Turn
around, don't drown.

A Slight Risk is in effect this morning for portions of central
Georgia. An isolated strong wind gust or a brief tornado is
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 9, 4:01 AM EST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 AM EST Sat Mar 9 2024

GAZ096-097-106>109-090930-
Crisp GA-Wilcox GA-Bleckley GA-Laurens GA-Dodge GA-Pulaski GA-
401 AM EST Sat Mar 9 2024

...Strong thunderstorms will impact portions of west central Laurens,
northwestern Dodge, eastern Pulaski, Wilcox, central Bleckley and
east central Crisp Counties through 430 AM EST...

At 401 AM EST, a line of strong thunderstorms was along a line
extending from near Cochran to near Cedar Creek to near East Crisp,
and moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Eastman, Abbeville, Chester, Rochelle, Dudley, Pineview,
Pitts, Union, Dubois, Empire, Mobley Crossing, Roddy, Baileys Park,
Rowland, Seville, Ocmulgee Banks, Royal, Goldsboro, and Gresston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3189 8371 3213 8349 3245 8338 3256 8303
      3216 8316 3191 8337
TIME...MOT...LOC 0901Z 249DEG 19KT 3242 8334 3211 8344 3192 8366

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 9, 4:32 AM EST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 AM EST Sat Mar 9 2024

GAZ097-107>110-091000-
Telfair GA-Wilcox GA-Laurens GA-Dodge GA-Pulaski GA-
432 AM EST Sat Mar 9 2024

...Strong thunderstorms will impact portions of southwestern Laurens,
Dodge, southeastern Pulaski, northwestern Telfair and southeastern
Wilcox Counties through 500 AM EST...

At 431 AM EST, a line of strong thunderstorms was along a line
extending from Plainfield to near Abbeville to near Rebecca, and
moving east at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eastman, Abbeville, Rochelle, Milan, Cadwell, Rhine, Chauncey, Union,
Gresston, Plainfield, Cedar Grove, Antioch Church, Jay Bird Springs,
Temperance, Browning, Five Points, Achord, Double Run, Owensboro, and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3185 8318 3184 8323 3185 8361 3205 8338
      3235 8325 3235 8282 3213 8294 3213 8293
      3200 8299 3183 8315
TIME...MOT...LOC 0931Z 270DEG 32KT 3229 8314 3201 8327 3182 8354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 9, 4:56 AM EST, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
456 AM EST Sat Mar 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Flash Flood      1 ENE Cordele           31.97N 83.76W
03/09/2024                   Crisp              GA   Emergency Mngr

            Local emergency management reports numerous
            issues with flooded roadways in and around
            the city of Cordele.

&&

DL
Special weather statement, Mar 9, 5:40 AM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 AM EST Sat Mar 9 2024

GAZ110>113-091115-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
540 AM EST Sat Mar 9 2024

...Strong thunderstorms will impact portions of northwestern Toombs,
east central Telfair, eastern Wheeler and Montgomery Counties through
615 AM EST...

At 539 AM EST, a line of strong thunderstorms was along a line
extending from near Kibbee to near Jordan to near Towns, and moving
east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lyons, Mount Vernon, Vidalia, Glenwood, Uvalda, Ailey, Higgston,
Alston, Towns, Center, Spring Hill, Kibbee, Jordan, Charlotteville,
and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3195 8292 3209 8274 3228 8261 3232 8236
      3231 8236 3229 8235 3229 8228 3211 8238
      3195 8259
TIME...MOT...LOC 1039Z 253DEG 20KT 3226 8255 3208 8267 3196 8284

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 9, 6:59 AM EST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
659 AM EST Sat Mar 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Flash Flood      1 NW Cordele            31.97N 83.79W
03/09/2024                   Crisp              GA   Emergency Mngr

            Half a dozen residents on the 400 block of W
            7th Ave trapped in their homes by flood
            waters. Water up to car windows.

&&

LNM
Local storm report, Mar 9, 7:03 AM EST, 31 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Peachtree City GA
703 AM EST Sat Mar 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Flash Flood      1 NW Cordele            31.97N 83.79W
03/09/2024                   Crisp              GA   Emergency Mngr

            Corrects previous flash flood report from 1
            NW Cordele. Half a dozen residents on the
            400 block of W 7th Ave trapped in their
            homes by flood waters. Water up to car
            doors.

&&

LNM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 10:32 PM ESTSpecial Weather StatementFFCHarris, Meriwether, Troup118 min
Mar 8, 11:55 PM ESTSpecial Weather StatementFFCChattahoochee, Muscogee50 min
Mar 9, 12:40 AM ESTSpecial Weather StatementFFCChattahoochee, Macon, Marion, Muscogee, Peach, Schley and 1 more50 min
Mar 9, 1:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Taylor43 min
Mar 9, 2:09 AM ESTSpecial Weather StatementFFCDooly, Sumter, Webster51 min
Mar 9, 3:17 AM ESTRiver Flood WarningFFCForsyth9 hr
Mar 9, 3:18 AM ESTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster6 hr
Mar 9, 3:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Pulaski, Wilcox28 min
Mar 9, 3:50 AM ESTRiver Flood WarningFFCCoweta6 hr
Mar 9, 4:01 AM ESTSpecial Weather StatementFFCBleckley, Dodge, Wilcox29 min
Mar 9, 4:19 AM ESTFlash Flood WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox5 hr
Mar 9, 4:32 AM ESTSpecial Weather StatementFFCDodge, Wilcox28 min
Mar 9, 4:43 AM ESTRiver Flood WarningFFCTroup25 hr
Mar 9, 4:53 AM ESTFlash Flood WarningFFCDodge, Laurens, Pulaski, Telfair, Wheeler6 hr
Mar 9, 5:30 AM ESTFlash Flood Warning Considerable damage threatFFCCrisp, Dooly, Wilcox6 hr
Mar 9, 5:40 AM ESTSpecial Weather StatementFFCMontgomery35 min
Mar 9, 6:00 AM ESTRiver Flood WarningFFCMeriwether, Pike28 hr
Mar 9, 7:40 AM ESTSpecial Weather StatementFFCToombs35 min
Mar 9, 8:07 AM ESTSpecial Weather StatementFFCToombs23 min
Mar 9, 9:30 AM ESTRiver Flood WarningFFCDooly22 hr
Mar 9, 11:37 AM ESTRiver Flood WarningFFCCoweta, Fayette6 hr
Mar 9, 12:02 PM ESTRiver Flood WarningFFCJones4 hr
Mar 9, 2:33 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard7 hr
Mar 9, 2:37 PM ESTRiver Flood WarningFFCBleckley, Pulaski6 days
Mar 9, 2:37 PM ESTRiver Flood WarningFFCDodge, Telfair, Wilcox10 days
Mar 9, 2:40 PM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson5 days
Mar 9, 2:42 PM ESTRiver Flood WarningFFCDooly, Macon, Sumter68 hr
Mar 9, 5:28 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding16 hr
Mar 9, 6:05 PM ESTRiver Flood WarningFFCHeard7 hr
Mar 9, 6:25 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee64 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.